Volume 51, Number 2
Previous Issue Next Issue

J. Math. Study, 51 (2018), pp. 0-0.

Purchase PDF 1152 22813 Abstract

Faker Ben Belgacem, M. Djalil Kateb & Vincent Robin

10.4208/jms.v51n2.18.01

J. Math. Study, 51 (2018), pp. 115-130.

[An open-access article; the PDF is free to any online user.]

Preview Full PDF 2462 24675 Abstract

Haydar Alıcı & Jie Shen

10.4208/jms.v51n2.18.02

J. Math. Study, 51 (2018), pp. 131-149.

Preview Purchase PDF 2030 24580 Abstract

Lucas Lestandi, Swagata Bhaumik, Tapan K Sengupta, G. R. Krishna Chand Avatar & Mejdi Azaïez

10.4208/jms.v51n2.18.03

J. Math. Study, 51 (2018), pp. 150-176.

Preview Purchase PDF 1986 24592 Abstract

Guo Chai & Tian-jun Wang

10.4208/jms.v51n2.18.04

J. Math. Study, 51 (2018), pp. 177-195.

Preview Purchase PDF 1909 24331 Abstract

Xuhong Yu, Yunge Zhao & Zhongqing Wang

10.4208/jms.v51n2.18.05

J. Math. Study, 51 (2018), pp. 196-213.

Preview Purchase PDF 1873 24185 Abstract

Weishan Zheng & Yanping Chen

10.4208/jms.v51n2.18.06

J. Math. Study, 51 (2018), pp. 214-226.

Preview Purchase PDF 1863 23096 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard